MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VCD2031MSE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vcd2031mse, vcd2031mse ticron 2-0 bw 8x30 y31 da3x6s, (lot number: d2j2024ky) vcd2031mse, vcd2031mse ticron 2-0 bw 8x30 y31 da3x6s, (lot number: d2j2024ky).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during cardiac surgery involving suturing of the aortic valve, the cotton wool repeatedly fell off the cushion during use.Another thread was required to complete the procedure.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.Three sealed representative samples were received for eval uation.Visual inspection and functional testing found no notable condition.It was reported that during cardiac surgery, the cotton wool fell off the cushion during use.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22902039
Report Number9612501-2025-02281
Device Sequence Number8000969
Product Code GAT
UDI-Device Identifier10884521550674
UDI-Public(01)10884521550674(17)270831(10)D2J2024KY(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCD2031MSE
Device Catalogue NumberVCD2031MSE
Device Lot NumberD2J2024KY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown